# SDR AALA201609099005

- Difficulty date: August 4, 2016
- Submitted: September 12, 2016
- Operation: Air carrier
- Aircraft: N102UW
- Make and model: Airbus A320-214
- Aircraft serial: 844
- Aircraft time: 49,365 hours, 25,514 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Window Frame
- Part number: D53111061211
- Condition: Cracked
- Location: Frame 4
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK INDICATED ON RIGHT INTERNAL WINDOWSHIELD SIDE POST LOWER ATTACHMENT AT FR 4 RIGHT.  REPAIR PERFORMED ON WINDOW FRAME IAW EA 262546 AND TP-PI-S2-17165-2015, PAGE 6, FIG 2 (SHEET 6).
